# SDR DALA2015013000770

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND CRACKED DOUBLER AROUND OTBD LATCH OF FWD PASSENGER DOOR.  DAMAGE DOUBLER WAS REMOVED IAW SRM 52-05, FIG 20A, HOLD OPEN HOOK WAS REMOVED IAW IAW AMM 52-11-04-201. AREA AND DOUBLER WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21 DOUBLER WERE TREATED AND PAINTED IAE SRM 51-10-3 PAR 14 AND 21.  DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 52-05- FIG.20A.  HOLD OPEN HOOK WAS INSTALLED IAW AMM 52-11-04-201.
